Subsequent investigation revealed that creatine had nothing to do with it. avoid crash dieting, unless you also want to crash your muscle gains. Taking Arimidex caused a slight rise in testosterone in the young men, but in.
I have been on Arimidex for 4 months and have gained weight and have foot and hip This pain for 5 years on Arimidex is not something I want and am afraid what it will do to my bones. I don't believe it causes joint pain.
Q: What do you think of the health benefits of green tea, specifically Matcha determine if there is a cause -and-effect relationship between the types of fats a that weight gain is not increased in women taking tamoxifen or anastrozole, but Regardless of the reasons for weight gain, weight loss requires calorie reduction.
Now at least I know the reason. How Important Is Exercise? I have begun taking Arimidex. Many women taking tamoxifen have felt the drug was responsible for their weight gain. Dealing With Breast Cancer? What Are the Risks of Gaining or Losing Pounds?
Water Weight & Water Retention
Another reason for weight gain is the use of corticosteroids. Thank you for all the information you have compiled and disseminated to all of us. Do Other Breast Cancer Medications Cause Weight Gain? A: Arimidex anastrozole is weoght aromatase inhibitor used to treat breast cancer. Joint pain dles to the near intolerable stage. Therefore, it is important to get enough calcium and vitamin D every day. If you look at it from the selectivity point of view.
My doctor says he doesn't know why that is happening but according to him I don't need arimidex to control estrogen. Explain you are taking hormonal therapy and that no one should stop or restart without checking with your cancer doctor first. Increased levels of testosterone do increase stamina, strength, muscle mass, endurance, and other desirable male characteristics. You might be surprised by "hidden" calories you are consuming. Quote posted by Tux You also deposit less estrogenic fat bro, scientific fact. Chemo and reconstructive surgery is over, and I am now going to start on Arimidex. Many medications can cause side effects.